By Topic

On some generalizations of Landau's theorem applicable to analysis of adaptive systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
D. Janecki ; Technical University of Warsaw, Warsaw, Poland

A generalization of Landau's theorem concerning the properties of a class of adaptive algorithms is given. This generalization enables us, firstly, to establish an exponential convergence result for some special algorithms, and secondly, to establish the properties used in the stability analysis of adaptive control schemes for a broader class of algorithms than has been done before.

Published in:

IEEE Transactions on Automatic Control  (Volume:30 ,  Issue: 11 )